# SDR YENA200680

- Difficulty date: October 19, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 234 hours, 165 cycles
- Engine: Ge CF3410E6
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Slipped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INTERMITTENT THUMP HEARD AND FELT BETWEEN 3,000 FT AND 15,000 FT CAN BE FELT THROUGH YOKE AND MOSTLY WITH AUTO PILOT ON. RIG PINS INSTALLED IN LT, RT AILERON QUADRANT 2 PINS TOTAL. RIG PINS INSTALLED IN CONTROL YOKES PILOT AND COPILOT FOR TROUBLESHOOTING. PERFORMED TORQUE CHECK OF BOLTS ON CAPT AND F/O YOKE. BOLTS TORQUE WERE LESS THAN VALUE SPECIFIED IN AMM 27-11-01. RETORQUED LOOSE BOLTS TO PROPER TORQUE AND SAFETY WIRED. CONFIRMED YOKE SLIPPAGE IS NO LONGER PRESENT. REMOVED RIGS PINS. PERFORMED A RETURN TO SERVICE CHECK IAW AMM 27-00-00. NO FAULTS NOTED. PERFORMED FUNCTIONAL TEST OF AUTO-FLIGHT SYSTEM IAW 22-11-00 TEST OKAY. NO THUMP OR BINDING IN TEST MODE.
